CSpace
On inexact ADMMs with relative error criteria
Xie, Jiaxin
2018
Source PublicationCOMPUTATIONAL OPTIMIZATION AND APPLICATIONS
Volume71Issue:3Pages:743
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33498
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Xie, Jiaxin. On inexact ADMMs with relative error criteria[J]. COMPUTATIONAL OPTIMIZATION AND APPLICATIONS,2018,71(3):743.
APA Xie, Jiaxin.(2018).On inexact ADMMs with relative error criteria.COMPUTATIONAL OPTIMIZATION AND APPLICATIONS,71(3),743.
MLA Xie, Jiaxin."On inexact ADMMs with relative error criteria".COMPUTATIONAL OPTIMIZATION AND APPLICATIONS 71.3(2018):743.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Xie, Jiaxin]'s Articles
Baidu academic
Similar articles in Baidu academic
[Xie, Jiaxin]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Xie, Jiaxin]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.